# SDR AALA20180320003

- Difficulty date: March 19, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 16,645 hours, 1,837 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483551
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. DURING INSTALLATION OF SERVICEABLE WINDOW ASSEMBLY FTN E2643335 FOUND WHEN LOCKING WINDOW AFT TORQUE TUBE SEPARATES FROM HOUSING. REPLACED WITH NEW WINDOW.
